Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have pain in chest and suffering from gas. Guide

Hi,I am Bill ,I was taking a capsule # 3605 capsule is lite orange marked with a V,and they substuded with capsule #170 lite yellow it must be generic nomarking.I dont feel as good,plus later on I have pain in chest and belch alot even gas.They tell me it is the same .Is it!! Why have these problems now only after I have this toher medication!!
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

You didn't mentioned your age.
Any way, you need proper clinical examination, history and investigations.
Investigations include routine hemogram,lipid profile and LFT.
ECG in all leads should be done.
Ultrasound of abdomen should also be done.
For belching and gas you can proton pump inhibitor like pantoprazole 40 mg once daily for one month.

Take Care
Dr.Indu Bhushan
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor